# SDR MALA100054

- Difficulty date: April 2, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 24,963 hours, 27,761 cycles
- Engine: Ge CT79B
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, NOTICED A BURNING ODOR UNABLE TO CONTROL LT PACK - TEMP SWITCH WAS 90 AND CLIMBING INTO AUTO OR MANUAL MODE.  SHUTOFF LT PACK AND ODOR WENT AWAY. RETURNED TO DEPARTURE. DEFERRED LT AIR CONDITION PACK IAW MEL 21-50-1. SCOOP LOWERED MX PROX WITH MXC 22609 ENTERED IN MM02 A&P 2060784.  PERFORMED OPS CHECK OF TEMP CONTROL SYS IAW AMM 21-60-00, OPS CHECKS GOOD AT THIS TIME. REMOVED FROM MEL MM02, AIR SCOOP RESECURED. TURN ACM BY HAND AND ACM TURNS FREELY. R & R LT AIR CYCLE MACHINE. NO ODOR OF BURNED OIL WAS PRESENT.
